# SDR IPXA1569335

- Difficulty date: September 4, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FUSELAGE SECTION 48, INTERIOR STABILIZER CENTER SECTION COMPARTMENT RT, RAM AIR DOOR SURROUND STRUCTURE AT BS 1792, STR 6R, FWD OTBD CORNER HAS (4) NUTPLATES WITH CORROSION.  REPLACED STRAP IAW SRM 51-40-02-0G.
